# SDR RAIA00704044

- Difficulty date: April 15, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 20,805 hours, 19,432 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relay
- Part number: M932466022M
- Condition: Faulty
- Location: Anti-Ice Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT NR 3570 - PIT - E1 ANTI-ICE FAIL MESSAGE WITH VALVE SECURED OPEN.  MAINTENANCE REPLACED RELAY K0534, SYSTEM OPS CHECK GOOD.
